# SDR DXTA200601699

- Difficulty date: October 30, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 6,332 hours, 3,896 cycles
- Engine: Allsn AE3007C
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 315381
- Part serial: 10430160
- Condition: Vibrates
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

TAKEOFF ABORTED AT APPROX. 65 KTS DUE TO SEVERE NOSE WHEEL SHEEL SHIMMY. LOWER YAW DAMPENER AMBER CAS MESAGE ILLUMINATED, BUT DID RESET. TAKEOFF ROLL WAS NORMAL UNTIL THE ABORT.  REPLACED BOTH NOSE WHEEL ASSY'S IAW MM 32-41-07, INSPECTED NOSE STRUT ASSY AND ATTACHING HARDWARE FOR SECURITY AND INSTALLED SAFETYS, NO DEFECTS NOTED, NR2 NOSE PN ON 3-1538-1  SN ON 1041  PN OFF 3-1538-1  SN OFF 0160.
